# SDR ASAA0510315

- Difficulty date: September 21, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576889
- Condition: Corroded
- Location: Fs 360-380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND IN FORWARD CARGO BAY CORROSION ON SKIN AT BS 360-380 AT STRINGER 27 RT.  SKIN REPAIRED PER B737-200 SRM 53-30-3.  (M)
